2 Citations (Scopus)

Abstract

We consider the quasilinear Neumann problem for equation with p-Laplacian in expanding three-dimensional balls. We prove that the number of essentially different positive solutions uboundedly increases with growth of radius.
Original languageEnglish
Pages (from-to)206-217
JournalJournal of Mathematical Sciences
Volume207
Issue number2
Early online date21 Apr 2015
DOIs
Publication statusPublished - 2015

Fingerprint Dive into the research topics of 'Multiplicity of solutions to the quasilinear Neumann problem in the $3$-dimensional case'. Together they form a unique fingerprint.

Cite this